# SDR 96ZZZX207

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6335
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408
- Condition: Defective
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER FLUCTUATING AND PEGGING AT 5 BARS.
